# SDR F3LA2017052300154

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 38,189 hours, 18,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 007452
- Condition: Inoperative
- Location: Cabin
- Part time: 38,189 hours, 18,207 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST L1 EPSU INOPERATIVE. REMOVED AND REPLACED EPSU 10WL FWD. OPERATIONAL CHECK OK. REFERENCE AMM 33-51-38 PAGE BLOCK 401.
